# SDR AALA20110208DFW03

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 73,420 hours, 11,692 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S283T00633
- Condition: Out Of Limits
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - AFTER CLIMBOUT CREW ATTEMPTED TO RETRACT FLAPS TO ZERO, FLAP INDICATOR NEEDLES FOR LEFT AND RIGHT FLAPS STUCK BETWEEN 0 AND ONE, WITH A SLAT ASSEMBLY.  LIGHT AND SLAT ASSYMETRY EICAS MESSAGE.  CREW ATTEMPTED TO LOWER FLAPS TO 20 FOR LANDING WITH NO INDICATION OR CHANGE INFLIGHT CHARACTERISTICS.  EMERGENCY DECLARED, FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT LANDED WITH NO FLAPS.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEADING EDGE SLAT SENSOR 303 AT THE NUMBER 9 RIGHT SLAT.  SYSTEM GROUND CHECK NORMAL OEPRATION.
